# SDR A6WA2020040647255

- Difficulty date: March 25, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT FS 630.00 BETWEEN S23R & S24R.   "AIRCRAFT REMOVED FROM SERVICE"  CUTOUT THE DAMAGE AREA DIMENSION IS 3.1" X 2.3" WITH 0.35" RADIUS ON CORNERS. HFEC PERFUMED WITH NO CRACK INDICATIONS NOTED. FABRICATED REPAIR DOUBLER FROM 2024-T3 .063" 8.3"L X 7.9"W AND INSTALLED REF ASAP EA # AWAC-CRJ253-01484 REV IR DTD 4/3/2020
